Please use this identifier to cite or link to this item:

Title: Existence and uniqueness of solutions of quasilinear wave equations (II)/Bulletin Ins. Math. Academia Sinica
Authors: 李明融
Contributors: 應數系
Keywords: Damping;quasilinear;semilinear wave;wave equations
Date: 2006
Issue Date: 2014-08-07 10:05:46 (UTC+8)
Abstract: In this work we prove a result concernig the existence and uniqueness of solutions of quasilinear wave equation and we consider also their trivial solutions.
Relation: Bulletin Ins. Math. Academia Sinica,1(2), pp.263-279
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
263-279.pdf144KbAdobe PDF371View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing